Thank you to the caring people who answered me... I've been reading as much as I can on the web about the Opana ER and the new Oxycontin OP's. The side effects from both the medications sound almost exactly the same! What the heck is in this crap? Now my husband, who is also disabled like me, and was put on the Opana also when I was, is having some of the same problems I am. Our doctor told us that a 40mg Opana ER was equivilant to a 80mg Oxycontin OC. It sounds like the new Oxycontin OP's are not as strong as the old ones and the poor people that went a head and are taking them are also going through some withdrawal. Their symptoms sound a lot like mine and my husbands. Jeff, my husband, is only on the 20mg Opana ER's and he seems to be doing a lot better than me, even though he is still complaining that he is sick to his stomach. I made the mistake and drank some milk the other night before bed... boy did I regret that! Later I found out that the 40's (which I'm on) can make you lactose intolerant! Something in the dyes I think... I think I'm going to call my doctor on Wednesday, when he's in the slowest office, and talk to him. I can't take another 2 weeks of this or I'll go crazy! My 3 year old granddaughter lives with us, and she doesn't understand why "Nana" can't play with her... until I talk to my doctor, should I just try to take my Percocets and get by on just them?, or should I keep taking the Opana ER with the Percocets and try to just deal with the headaches and feeling like I'd rather be dead!! Any suggestions on how to deal with the withdrawal symtoms till then? I appreciate all your help and kindness... right now I feel like I'm so alone... Jeff just took some anti acid and gas pills... said it helped, but I was told that would make my medicine work even less! Is this true? Thanks for all your help...